# SDR EY2R56446A

- Difficulty date: May 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: 57D5133
- Condition: Debonded
- Location: Propeller
- Component: Blade, Hartzl
- Component part number: E10950PK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DEBONDED FROM BLADE BENEATH DE-ICER BOOT.  SEPARATED FROM BLADE AND REMAINED ATTACHED TO DE-ICER DURING REMOVAL OF DE-ICER.
